Vol. 32, No. 3, 1970

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 329: 1
Vol. 328: 1  2
Vol. 327: 1  2
Vol. 326: 1  2
Vol. 325: 1  2
Vol. 324: 1  2
Vol. 323: 1  2
Vol. 322: 1  2
Online Archive
Volume:
Issue:
     
The Journal
About the journal
Ethics and policies
Peer-review process
 
Submission guidelines
Submission form
Editorial board
Officers
 
Subscriptions
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
 
Special Issues
Author index
To appear
 
Other MSP journals
Positive holomorphic differentials on Klein surfaces

Newcomb Greenleaf and Walter Read

Vol. 32 (1970), No. 3, 711–713
Abstract

Let X be a compact Klein surface with boundary ∂X, and let β be an orientation of ∂X. We conjecture that there is a holomorphic differential which is positive on p if and only if 8 is not induced by an orientation of X, and we prove this when χ is elliptic or hyperelliptic.

Mathematical Subject Classification
Primary: 30.45
Secondary: 14.00
Milestones
Received: 5 August 1969
Published: 1 March 1970
Authors
Newcomb Greenleaf
Walter Read